Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 630285, 7 pages
Research Article

-Regular Modules

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Applied Science Department, University of Technology, Baghdad 10001, Iraq

Received 9 November 2012; Accepted 3 February 2013

Academic Editor: Jong Hae Kim

Copyright © 2013 Areej M. Abduldaim and Sheng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Areej M. Abduldaim and Sheng Chen, “ -Regular Modules,” Journal of Applied Mathematics, vol. 2013, Article ID 630285, 7 pages, 2013. doi:10.1155/2013/630285